# SDR DALA2025040802701

- Difficulty date: April 5, 2025
- Submitted: April 8, 2025
- Operation: Air carrier
- Aircraft: N940AT
- Make and model: Boeing 717-200
- Aircraft serial: 55004
- Aircraft time: 64,255 hours, 45,851 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Fastener
- Condition: Loose
- Location: Repair
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AND LOOSE FASTENERS (HI-LOCKS) ON EXTERNAL REPAIR DOUBLER ON STA Y=1022 AND BTW LONGERONS 13R/14R AT FUSELAGE WERE FOUND DURING REPETITIVE INSPECTION PER ER/A 577210-14 REV ORIGINAL SECTION II, STEP 1. SUMMARY OF NRC 00021: SKIN ON STA Y=1022 AND BTW LONGERONS 13R/14R AND CRACK ON FUSELAGE EXTERNAL SKIN LOCATED ON STA Y=1037 APROX BTW L=13R AND L=14R AT FUSELAGE WAS REPAIRED PER ER/A 577210-14 REV A SECTION I: PERMANENT REPAIR AND PRI 577210-14 REV 6. ASSOCIATED ER/A 14-577210 ADDED FOR AC 9501. (LP #0897457)
